x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

moonface problems!


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about moonface problems! within the Anabolic Steroids category.

Excerpt: sup bros, last cycle I did was 10weeks, I was on sustenon 250mg every 4-5 days + 10-20mg of dbol in the morning. I had the only moonface, I couldnt hang out with people I meet once in a while cuz they would think something was wrong with me. It was so bad that I stopped the dbol, and some of bloat subsided but I was still moonfaceman. Question is, what are the methods to control bloat? If I added some winstrol to my next cycle, will that decrease the bloat? Or should I be looking more

Read more or register here to join the discussion below...

Results 1 to 4 of 4
  1. #1
    All Natural
    Join Date
    Sep 2018
    Posts
    21
    Rep Power
    0

    moonface problems!

    sup bros, last cycle I did was 10weeks, I was on sustenon 250mg every 4-5 days + 10-20mg of dbol in the morning. I had the only moonface, I couldnt hang out with people I meet once in a while cuz they would think something was wrong with me. It was so bad that I stopped the dbol, and some of bloat subsided but I was still moonfaceman.


    Question is, what are the methods to control bloat? If I added some winstrol to my next cycle, will that decrease the bloat? Or should I be looking more toward an anti-aromatize like arimidex or femara? thanks

  2. #2
    Chairman Member P0N's Avatar
    Join Date
    May 2019
    Posts
    2,095
    Rep Power
    0

    Re: moonface problems!

    You need to stop, and do not cycle again until you have done a lot of research. You need to be running an AI from day one, and you should have been aware that dianabol aromatizes like no other before sticking it in your body. You're being reckless. What PCT do you have ready?

  3. #3
    Moderator dylangemelli's Avatar
    Join Date
    Dec 2011
    Location
    MAUI
    Posts
    18,424
    Rep Power
    3423

    Re: moonface problems!

    you ned to stop using steroids NOW... you have no clue what you are doing and not only sound foolish, but are also hurting yourself... STOP using steroids

  4. #4
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    35,749
    Rep Power
    122770

    Re: moonface problems!

    that is water retention

    the best thing to do is not use wet compounds and certainly not stacking them

    the next is use an AI
    Now taking clients for 1 on 1 consults via skype. contact me I can help you
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutting, fasting Ebooks 4sale
    ask me for coupons to N2bm, juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

Similar Threads

  1. moonface?
    By mr_fitness in forum Anabolic Steroids
    Replies: 16
    Last Post: 27-Aug-2004, 04:16 PM
  2. If I had problems with Fina, will I have problems with Deca?
    By frorider6 in forum Anabolic Steroids
    Replies: 4
    Last Post: 22-Jan-2003, 08:31 PM
  3. Is moonface a common side with fina?
    By Primal X in forum Anabolic Steroids
    Replies: 12
    Last Post: 09-Feb-2002, 07:28 PM
  4. Whoa! fina "moonface"
    By Japanese machine in forum Anabolic Steroids
    Replies: 9
    Last Post: 25-Oct-2001, 09:40 AM
  5. Moonface!!!
    By BigJay81 in forum Anabolic Steroids
    Replies: 4
    Last Post: 01-Aug-2001, 03:35 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •